# SDR IXXA20250923001

- Difficulty date: August 17, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N619AZ
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 93,092 hours, 12,998 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Latch
- Part number: 491B1200061045
- Condition: Bent
- Location: Zone 400
- Part time: 93,092 hours, 12,998 cycles
- Component: Thrust Reverser, TRCF6F23FG10
- Component part number: 681L271G08
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE, INBOARD THRUST REVERSER, LOWER END, FWD LATCH BOX HAS CHAFE MARK AND BENT.
